# SDR UPS201970

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Long Beam
- Condition: Corrosion
- Location: Fs 754-757
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND CORROSION AT STA 754-757 RBL 45.75 WL 203 ON LONGITUDINAL BEAM LOWER FLANGE.  INSTALLED REPAIR IAW SRM 51-40-4, 51-30-2.
